| Catalog Number |
490037 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.Because a lot number was not provided it is not possible to determine if this device met the specifications that applied at the time it was manufactured.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: brief inquiry description: repeated air in line alarms with updated tubing.Detailed inquiry description: the following statement is directly from the customer's email: in the last 48 hours we have hung 20 different immunotherapy infusions.Out of 20 infusions, only one has been able to run without the "air in line" alarm.We have confirmed with pharmacy that they are using the new tubing as well.The only way we are currently able to make the pumps work is to use ultrasound gel on the tubing where the air sensor is.That's the only way we are able to complete the infusions.No injury reported.